| Catalog Number |
010002736 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: item # 110010247/ g7 osseoti 4 hole shell 58mm/ lot # unknown.Item # 110003451/ g7 str modular shell inserter/ lot # 494810.Item # 110003452/ g7 str insrtr threaded shaft/ lot # 072082.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2022 -00197, 0001825034 -2022 -00199, and 0001825034 -2022 -00200.
Event or Problem Description
It was reported that during a hip procedure the cup insertion handle could not be loosened from cup.Tommy bar was used with g7 ball tip screw driver to try to release cup.G7 ball driver broke at tip and insertion handle was still attached to cup in patient.Whole construct was removed.No adverse events were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the returned handle found the ball hex trip to be fractured.Oxidation spots were observed on the shaft and grip.Surface scratches are also present on the shaft.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.